Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 60, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Sep 12, 2008, 6:25 AM CDT for 6 counties in Missouri. It was in force for 5 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 12, 2008, 6:25 AM CDT (11:25 UTC)
- Expired
- Sep 12, 2008, 10:56 AM CDT
- In force
- 5 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cooper County, MO, Henry County, MO, Howard County, MO, Johnson County, MO, Pettis County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 72 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 12, 6:40 AM CDT | FLASH FLOOD | 2 Sw Calhoun, MO | HIGH WATERS ALONG HWY 52 RESULTING IN SIGNIFICANT PONDING. |
| Sep 12, 6:40 AM CDT | FLASH FLOOD | 2 W Clinton, MO | HIGH WATERS ALONG HWY 7. |
| Sep 12, 6:40 AM CDT | FLASH FLOOD | 4 N Clinton, MO | HIGH WATERS ALONG HWY 13. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 11.4 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 229 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 524 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 121125
FFWEAX
MOC053-083-089-101-159-195-122130-
/O.NEW.KEAX.FF.W.0060.080912T1125Z-080912T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
625 AM CDT FRI SEP 12 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JOHNSON COUNTY IN WEST CENTRAL MISSOURI
NORTHERN HENRY COUNTY IN WEST CENTRAL MISSOURI
NORTHWESTERN COOPER COUNTY IN CENTRAL MISSOURI
PETTIS COUNTY IN CENTRAL MISSOURI
SOUTHERN HOWARD COUNTY IN CENTRAL MISSOURI
SOUTHERN SALINE COUNTY IN CENTRAL MISSOURI
* UNTIL 430 PM CDT FRIDAY
* AT 621 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED
AREA. DOPPLER RADAR INDICATED UPWARDS OF TWO INCHES OF RAIN HAD
FALLEN ACROSS PORTIONS OF PETTIS...HENRY...COOPER...AND HOWARD
COUNTIES SINCE 3 AM. THIS EXCESSIVE RAINFALL HAS CAUSED FLOODING
ALONG HIGHWAY 50 NEAR SEDALIA...AND ROAD CLOSURES IN AND AROUND THE
CITY OF BOONVILLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLINTON...FAYETTE...HOLDEN...KNOB NOSTER...SEDALIA...SWEET
SPRINGS...WARRENSBURG...WHITEMAN AIR FORCE BASE...WINDSOR...
CALHOUN...CHILHOWEE...GREEN RIDGE...HOUSTONIA...KINGSVILLE...LA
MONTE...LEETON...NEW FRANKLIN AND URICH.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
A FLASH FLOOD WARNING WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.
LAT...LON 3832 9407 3856 9407 3878 9410 3894 9358
3893 9350 3896 9349 3926 9245 3899 9259
3898 9273 3883 9303 3853 9342 3853 9352
3841 9353
$$
DUX2 follow-up statements
000
WGUS73 KEAX 121402
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
902 AM CDT FRI SEP 12 2008
MOC053-083-089-101-159-195-122130-
/O.CON.KEAX.FF.W.0060.000000T0000Z-080912T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY MO-JOHNSON MO-PETTIS MO-COOPER MO-HOWARD MO-SALINE MO-
902 AM CDT FRI SEP 12 2008
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN SALINE...
SOUTHERN HOWARD...NORTHWESTERN COOPER AND PETTIS COUNTIES IN CENTRAL
MISSOURI...AND JOHNSON AND NORTHERN HENRY COUNTIES IN WEST CENTRAL
MISSOURI UNTIL 430 PM CDT FRIDAY...
AT 857 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED NUMEROUS
LOCATIONS OF HIGH WATER ACROSS AREA ROADWAYS DUE TO THE VERY HEAVY
RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED THAT UP TO
TWO AND A HALF INCHES OF RAIN HAS FALLEN ACROSS THE WARNED AREA
EARLIER THIS MORNING.
HEAVY RAINS HAVE LARGELY ENDED ACROSS THE WARNED AREA...HOWEVER A
FEW BRIEF HEAVY SHOWERS WILL CONTINUE THROUGH THE MORNING HOURS.
RUNOFF FROM THIS EXCESSIVE RAINFALL HAS CAUSED FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...CLINTON...FAYETTE...HOLDEN...KNOB NOSTER...SEDALIA...SWEET
SPRINGS...WARRENSBURG...WHITEMAN AIR FORCE BASE...WINDSOR...
CALHOUN...CHILHOWEE...GREEN RIDGE...HOUSTONIA...KINGSVILLE...LA
MONTE...LEETON...NEW FRANKLIN AND URICH.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.
LAT...LON 3832 9407 3856 9407 3878 9410 3894 9358
3893 9350 3896 9349 3926 9245 3899 9259
3898 9273 3883 9303 3853 9342 3853 9352
3841 9353
$$
21000
WGUS73 KEAX 121556
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1056 AM CDT FRI SEP 12 2008
MOC053-083-089-101-159-195-121608-
/O.CAN.KEAX.FF.W.0060.000000T0000Z-080912T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY MO-JOHNSON MO-PETTIS MO-COOPER MO-HOWARD MO-SALINE MO-
1056 AM CDT FRI SEP 12 2008
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN SALINE...
SOUTHERN HOWARD...NORTHWESTERN COOPER AND PETTIS COUNTIES IN CENTRAL
MISSOURI...AND JOHNSON AND NORTHERN HENRY COUNTIES IN WEST CENTRAL
MISSOURI IS CANCELLED...
HEAVY RAIN HAS GENERALLY ENDED OVER THE WARNED AREA...WITH ONLY A
FEW SHOWERS REMAINING. STREAMS AND CREEKS IN THE WARNED AREA WERE
BEGINNING TO RECEDE...ENDING THE IMMEDIATE FLASH FLOOD THREAT.
HOWEVER...NUMEROUS RURAL AND COUNTY ROADS AS WELL AS POOR DRAINAGE
AREAS CONTINUE TO BE AFFECTED BY STANDING WATER FROM THE EXCESSIVE
RAINFALL EARLIER THIS MORNING. THEREFORE...AN AREAL FLOOD WARNING
HAS BEEN ISSUED FOR MUCH OF THE FLASH FLOOD WARNING AREA...WITH THE
GREATEST THREAT NEAR SMALL CREEKS AND STREAMS IN TYPICAL POOR
DRAINAGE AREAS. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO
YOUR LOCAL LAW ENFORCEMENT AGENCY.
IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.
LAT...LON 3832 9407 3856 9407 3878 9410 3894 9358
3893 9350 3896 9349 3926 9245 3899 9259
3898 9273 3883 9303 3853 9342 3853 9352
3841 9353
$$
21What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 5:50 AM CDT, 35 minutes earlier.
Area forecast discussion, Sep 12, 5:50 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
550 AM CDT FRI SEP 12 2008
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
PLACEMENT AND AMOUNTS OF QPF THE NEXT COUPLE OF DAYS CONTINUES TO BE
THE MAIN CHALLENGE IN THE SHORT TERM. ISENTROPIC LIFT ON THE 305-310K
SFC TRIGGERED A HEAVY BAND OF RAIN ACR NWRN MO OVERNIGHT...BUT THE
PRECIPITATION IS DIMINISHING AS THE LOW LEVEL JET VEERS AS PER PROFILERS.
A LARGER AREA OF RAIN WITH A FEW EMBEDDED THUNDERSTORMS WERE
DEVELOPING IN CNTRL/ERN KS INTO SWRN MO. THIS AREA OF RAIN IS IN AN
AREA OF MODEST ISENTROPIC LIFT AHEAD OF A WEAK SHORTWAVE MOVING INTO
SRN KS. THE ISENTROPIC LIFT IS BEING FOCUSED AHEAD OF AN IMPRESSIVE
H7-H5 THETAE RIDGE WITH PRECIPITABLE WATER VALUES AROUND 2.25 INCHES.
NAM/GFS RATHER SIMILAR THE NEXT 48 HOURS AS THE ROCKIES UPPER TROUGH
SHEARS ENE TO THE NORTH OF THE CWA SATURDAY. AS PER MODELS...UPPER
TROUGH TO INDUCE CYCLOGENESIS IN NWRN MO THIS MORNING WITH THE SFC
WAVE MOVING ALONG THE INVERTED TROUGH IN XTRM NWRN MO TNGT AND EARLY SATURDAY.
THE MODELS APPEAR TO HAVE THE RIGHT IDEA AS PRESSURE FALLS HAVE BEEN
APPARENT IN NWRN OK.
NAM SUGGESTS THAT THE H8-H7 THETAE RIDGE WILL MOVE NORTH INTO CNTRL
MO TODAY WITH MODEST ISENTROPIC LIFT NORTH OF THE RIDGE.
THEREFORE...HIGHEST QPF WILL LIKELY BE FOCUSED ACROSS THE NWRN TWO
THIRDS OF THE CWA. AS THE SFC WAVE HEADS TOWARD IA TONIGHT...MODEST
ISENTROPIC LIFT IN A VERY MOISTURE RICH ENVIRONMENT WILL ONCE AGAIN
FOCUS HEAVY RAINFALL FOR NWRN MO. THE ISENTROPIC LIFT WILL SHIFT NE
INTO IA LATE FRIDAY NIGHT...ONLY TO BE REPLACED WITH DEEP LOW LEVEL
MOISTURE CONVERGENCE AHEAD OF A COLD FRONT WHICH WILL SWEEP INTO MO
SATURDAY MORNING.
AREAL RAINFALL AMOUNTS ALONG THE BOUNDARY LATE FRIDAY NIGHT THROUGH
SATURDAY NIGHT ARE NOT EXPECTED TO BE AS HEAVY AS TNGT AS THE FORCING
IS NOT AS STRONG AND PRECIPITABLE WATER VALUES GRADUALLY DECREASE. REGARDLESS...THE
FLOOD WATCH MAY NEED TO BE EXTENDED INTO THE DAY LIGHT HOURS ON
SATURDAY. WILL LET THE DAY SHIFT MAKE THE FINAL CALL. DESPITE THE
EMPHASIS NOW BEING PLACE ON NWRN MO FOR THE HEAVIEST RAIN...WILL
STILL KEEP THE FLOOD WATCH IN EFFECT FOR THE SERN GRIDS DUE TO LACK
OF CONFIDENCE ON THE HEAVIEST QPF PLACEMENT. IN ADDITION...LATEST
RADAR TRENDS SUGGEST THAT HEAVY RAINFALL IS LIKELY ACR THE SRN GRIDS
AT LEAST FOR A FEW HOURS EARLY THIS MORNING.
OTHERWISE...PREFER THE ECMWF/NAM AND UKMET ON THE HANDLING OF THE
FUTURE REMNANTS OF IKE. GFS HAS BUCKED THE LATEST TRENDS BY BEING
MUCH SLOWER AND FURTHER NW ON SUNDAY. REGARDLESS...THERE IS THE
POTENTIAL FOR ADDITIONAL HEAVY RAIN FOR THE EXTREME SERN CWA SATURDAY
NIGHT AND SUNDAY.
DB
&&
.AVIATION...
AREA OF LIGHT TO MODERATE RAIN IS SPREADING NORTH INTO THE KC METRO
EARLY THIS MORNING. VFR/MVFR CIGS IN RAIN WILL GRADUALLY BECOME IFR
DUE TO SATURATION OF THE LOWER LEVELS. IN ADDITION...LOWER CIGS ABOUT
50 MILES SOUTH OF THE METRO WILL GRADUALLY SPREAD NORTH. RAIN WILL
GRADUALLY DIMINISH THIS AFTN WITH CIGS RISING TO BETWEEN 1000-2000
FEET. MVFR CIGS AND VSBYS WILL LIKELY LAST INTO THE EVENING...BEFORE
NEXT BATCH OF RAIN DROPS CIGS AND VSBYS ONCE AGAIN AFT 06Z.
DB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 7 AM SATURDAY FOR MOZ001-MOZ002-MOZ003-MOZ004-
MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-MOZ013-MOZ014-
MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-MOZ023-MOZ024-
MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-MOZ037-
MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-MOZ053-
MOZ054.
KS...FLOOD WATCH UNTIL 7 AM SATURDAY FOR KSZ025-KSZ057-KSZ060-KSZ102-
KSZ103-KSZ104-KSZ105.Hazardous weather outlook, Sep 12, 5:57 AM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 557 AM CDT FRI SEP 12 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 557 AM CDT FRI SEP 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A SERIES OF UPPER LEVEL DISTURBANCES...A WEAK COLD FRONT AND COPIOUS TROPICAL MOISTURE WILL LEAD TO THE POTENTIAL FOR HEAVY RAINFALL THROUGH TONIGHT. ONE TO THREE INCHES ARE POSSIBLE...MAINLY NORTH OF A LINE FROM KANSAS CITY TO KIRKSVILLE. OTHERWISE...ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. SEVERE WEATHER IS NOT EXPECTED WITH THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AS A COLD FRONT MOVES ACROSS THE OUTLOOK AREA ON SATURDAY...ADDITIONAL RAINFALL AND ISOLATED THUNDERSTORMS ARE LIKELY. THE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT AN ADDITIONAL INCH OF RAINFALL IS POSSIBLE. FOR SATURDAY NIGHT AND SUNDAY...THE FUTURE REMNANTS OF HURRICANE IKE WILL MOVE THROUGH NORTHWESTERN ARKANSAS INTO SOUTHEASTERN MISSOURI. THIS TRACK MAY PRODUCE ADDITIONAL HEAVY RAINFALL OF 1 TO 2 INCHES FOR AREAS GENERALLY SOUTH OF A LINE FROM BUTLER TO CLINTON TO BOONVILLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...SPOTTERS ARE URGED TO RELAY ANY RAINFALL AMOUNTS TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 11:55 PM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, Daviess, DeKalb, Gentry, Harrison and 2 more | 6 hr |
| Sep 12, 3:27 AM CDT | Areal Flood Advisory | EAX | Cooper, Howard, Pettis | 3 hr |
| Sep 12, 4:10 AM CDT | Flash Flood Warning | EAX | Cooper, Pettis | 6 hr |
| Sep 12, 5:38 AM CDT | Areal Flood Advisory | EAX | Henry | 5 hr |
| Sep 12, 6:51 AM CDT | Areal Flood Advisory | EAX | Cass, Jackson | 8 hr |
| Sep 12, 7:26 AM CDT | Flash Flood Warning | EAX | Cass | 6 hr |
| Sep 12, 7:42 AM CDT | River Flood Warning | EAX | Cooper | 25 hr |
| Sep 12, 8:08 AM CDT | River Flood Warning | EAX | Cooper | 4 days |
| Sep 12, 8:47 AM CDT | Areal Flood Advisory | EAX | Carroll, Johnson, Lafayette, Ray | 6 hr |
| Sep 12, 9:01 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 3 days |
| Sep 12, 11:04 AM CDT | Areal Flood Warning | EAX | Cooper, Henry, Howard, Pettis | 12 hr |
| Sep 12, 11:43 AM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, DeKalb, Gentry, Holt, Nodaway and 1 more | 8 hr |
| Sep 12, 1:32 PM CDT | Areal Flood Warning | EAX | Cass | 8 hr |
| Sep 12, 2:38 PM CDT | Areal Flood Advisory | EAX | Atchison, Gentry, Harrison, Holt, Nodaway, Worth | 6 hr |
| Sep 12, 2:40 PM CDT | River Flood Warning | EAX | Carroll | 5 days |
| Sep 12, 2:56 PM CDT | Areal Flood Warning | EAX | Carroll, Lafayette | 8 hr |
| Sep 12, 4:01 PM CDT | Tornado Warning | EAX | Henry, Johnson | 29 min |
| Sep 12, 4:29 PM CDT | Tornado Warning | EAX | Johnson, Pettis | 31 min |
| Sep 12, 4:59 PM CDT | Tornado Warning | EAX | Pettis | 31 min |
| Sep 12, 5:22 PM CDT | Areal Flood Advisory | EAX | Platte | 6 hr |
| Sep 12, 5:27 PM CDT | Tornado Warning | EAX | Pettis, Saline | 33 min |
| Sep 12, 5:29 PM CDT | Tornado Warning | EAX | Jackson | 31 min |
| Sep 12, 5:57 PM CDT | Tornado Warning | EAX | Jackson | 33 min |
| Sep 12, 5:58 PM CDT | Tornado Warning | EAX | Cooper, Pettis, Saline | 47 min |
| Sep 12, 5:59 PM CDT | Tornado Warning | EAX | Clay, Platte | 46 min |
| Sep 12, 6:23 PM CDT | Tornado Warning | EAX | Jackson | 22 min |
| Sep 12, 6:30 PM CDT | Flash Flood Warning | EAX | Clay, Platte | 6 hr |
| Sep 12, 6:34 PM CDT | Tornado Warning | EAX | Chariton, Howard, Saline | 41 min |
| Sep 12, 6:38 PM CDT | Areal Flood Advisory | EAX | Clay, Clinton, Jackson, Ray | 6 hr |
| Sep 12, 6:46 PM CDT | Tornado Warning | EAX | Jackson, Ray | 29 min |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.